# SDR MWEA97254

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 4709981
- Condition: Enlarged Holes
- Location: Ctr Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FOLLOWING CENTER FUEL TANK STRINGER WITH ENLARGED HOLES, STRINGER 20 ENLARGED HOLES STA 42, 54, STRINGER 21 ENLARGED HOLE STA 51, STR 22 ENLARGED HOLE STA 43.  MAINTENANCE COMPLETED REPAIRS ALL STRINGERS IAW SRM 57-08 FIG 2.
